# SDR RAIA00806014

- Difficulty date: June 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7936-IAD - LANDING GEAR DID NOT RETRACT FOLLOWING TAKEOFF.  MAINTENANCE FOUND THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR OUT OF ADJUSTMENT.  THE SENSOR WAS ADJUSTED AND SEVERAL GEAR EXTENSIONS AND RETRACTIONS WERE PERFORMED WITH NO ADDITIONAL DEFECTS NOTED.  (S)
